# SDR SWIA2025092900026

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 22,009 hours, 13,373 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HIT BIRD ON TAKE OFF  (FLIGHT 5761 - FILED CLOSED)CLEANED BIRD REMAINS AND PERFORMED BIRD STRIKE INSPECTION PER ERJ175 AMM 05-50-02.FOUND DAMAGE TO INTEGRATED PITOT/STATIC SENSOR 4. PLEASE REFERENCE EAML 1713879 FOR WORK PERFORMED ON PITOT/STATIC SENSOR 4.NO FURTHER DEFECTS NOTED TO AIRCRAFT AT THIS TIME.
